# SDR FDEA201505111471

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 297 hours, 15,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, HORIZONTAL PRESSURE DECK WEB CRACKED AT FRAME 47, Y0 - Y450.  REPAIRED IAW SRM 53-15-15-201 CONFIG 2 FIG 201.
